# SDR ASAA2023100945540

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 35,001 hours, 11,023 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE RADAR DISPLAYS COMPLTE GROUND CLUTTER RETURN IN AUTO, MANUAL WORKS FINE. FIRST OFFICER DISPLAYS CORRECTLY IN AUTO AND MANUAL. GROUNDED - YES. PERFORMED BITE TEST OF CAPT. & F/O WEATHER RADAR SYSTEM IAW AMM 34-43 TASK 801, NO FAULTS FOUND.PERFORMED OPS TEST OF CAPT & F/O WEATHER RADAR SYSTEM IN AUTO & MANUAL MODES IAW AMM 34-43-00-710-802-001, OPS TEST OK. NO FAULTS NOTED AT THIS TIME. OK FOR SVC.
